MAUDE Adverse Event Report: ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 6"; CATHETER,INTRAVASCULAR,THERAPE

ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 6"; CATHETER,INTRAVASCULAR,THERAPE
Model Number IPN038522
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "when my nurse flushed the line, the cap broke off the lumen".No patient injury or consequence reported.Device was replaced.Unknown patient condition at time of report.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer did not return a complaint sample; however, they supplied four photos showing a defective cvc catheter.Visual analysis revealed that the proximal luer hub was separated from the proximal extension line.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter.Excessive force can cause catheter breakage.If placement or withdrawal cannot be easily accomplished, an x-ray should be obtained and further consultation requested." the report of an extension line/luer hub separation was confirmed through analysis of the customer supplied photos.The images showed that the proximal luer hub had separated from the proximal extension line; however, the actual complaint sample was not returned for evaluation.A device history record review could not be performed as no lot number was provided by the customer and no sales history is available.The probable cause of the extension line/luer hub separation cannot be determined based upon the information provided and without the actual complaint sample returned for analysis.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 6"
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
MDR Report Key12177850
Report Number9680794-2021-00332
Device Sequence Number19240378
Product Code FOZ
UDI-Device Identifier10801902141030
UDI-Public10801902141030
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN038522
Device Catalogue NumberASK-42703-PCCH2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.